# SDR HNAA2012013000516

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,618 hours, 55,690 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OTBD LIGHTNING HOLE UNDER OTBD ROLL SPOILER PANEL 632EB IS CRACKED.  REPAIRED OTBD CRACKED LIGHTNING HOLE UNDER PANEL 632EB IAW EO8-57-12-0040.
